Alert archive / New Jersey / Areal Flood Warnings in 2016
Areal Flood Warning 14, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Feb 25, 2016, 3:28 PM EST for Somerset County, New Jersey. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2016, 3:28 PM EST (20:28 UTC)
- Expired
- Feb 26, 2016, 5:25 AM EST
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 120 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
951
WGUS41 KPHI 252028
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EST THU FEB 25 2016
NJC035-260230-
/O.NEW.KPHI.FA.W.0014.160225T2028Z-160226T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
328 PM EST THU FEB 25 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 930 PM EST THURSDAY
* AT 324 PM EST...SEVERAL STREAMS IN SOMERSET COUNTY...INCLUDING THE
MILLSTONE RIVER...REMAIN ABOVE FLOOD STAGE FROM YESTERDAYS RAIN.
THE PREVIOUSLY ISSUED FLOOD WARNING WILL THEREFORE BE EXTENDED TO
GIVE THESE STREAMS MORE TIME TO DRAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4065 7441 4057 7453 4049 7446 4042 7458
4037 7461 4039 7463 4038 7472 4051 7480
4051 7477 4058 7471 4072 7472 4076 7456
4070 7451 4068 7453 4065 7452
$$
JJM2 follow-up statements
623
WGUS41 KPHI 260135
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
835 PM EST THU FEB 25 2016
NJC035-261130-
/O.EXT.KPHI.FA.W.0014.000000T0000Z-160226T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
835 PM EST THU FEB 25 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 630 AM EST FRIDAY
* AT 833 PM EST...THE MILLSTONE RIVER IN SOMERSET COUNTY REMAINS
WELL ABOVE FLOOD STAGE AT SEVERAL POINTS. THESE LEVELS WILL BE
SLOW TO FALL OVERNIGHT...SO THE FLOOD WARNING WILL BE EXTENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4065 7441 4057 7453 4049 7446 4042 7458
4037 7461 4039 7463 4038 7472 4051 7480
4051 7477 4058 7471 4072 7472 4076 7456
4070 7451 4068 7453 4065 7452
$$
PO331
WGUS81 KPHI 261025
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 AM EST FRI FEB 26 2016
NJC035-261032-
/O.CAN.KPHI.FA.W.0014.000000T0000Z-160226T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
525 AM EST FRI FEB 26 2016
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOMERSET COUNTY...
THIS AREAL FLOOD WARNING HAS BEEN CANCELLED AS LINGERING FLOODING IS
CONFINED TO THE MILLSTONE RIVER ITSELF, WHICH IS COVERED BY A
SEPARATE SPECIFIC WARNING.
LAT...LON 4065 7441 4057 7453 4049 7446 4042 7458
4037 7461 4039 7463 4038 7472 4051 7480
4051 7477 4058 7471 4072 7472 4076 7456
4070 7451 4068 7453 4065 7452
$$
GORSEWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Feb 25, 12:30 PM EST, 2 hours 58 minutes earlier.
Area forecast discussion, Feb 25, 12:30 PM EST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 PM EST THU FEB 25 2016
.SYNOPSIS...
AN INTENSE STORM WILL MOVE DOWN THE SAINT LAWRENCE RIVER VALLEY
THIS AFTERNOON, THEN INTO THE CANADIAN MARITIMES TONIGHT. HIGH
PRESSURE WILL ARRIVE LATE FRIDAY BEFORE SHIFTING TO OUR SOUTH
SATURDAY. A COLD FRONT THEN MOVES THROUGH ON MONDAY, WITH WEAK
HIGH PRESSURE TO FOLLOW FOR TUESDAY INTO WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
17Z MSAS ANALYSIS AT INDICATED A 984 HPA LOW CENTERED OVER
NORTHERN NEW ENGLAND. THIS LOW WILL WORK ITS WAY INTO THE
SAINT LAWRENCE RIVER VALLEY BY THIS EVENING.
OUR REGION WILL REMAIN UNDER THE INFLUENCE OF THE CYCLONIC FLOW
AROUND THE STRONG AREA OF LOW PRESSURE. A BRISK WESTERLY WIND IS
ANTICIPATED WITH GUSTS UP TO 45 MPH POSSIBLE, ALONG WITH A FAIR
AMOUNT OF STRATOCUMULUS.
AS OF 17Z, MOST OF THE SHOWER ACTIVITY HAD LIFTED NORTHEAST OUT
OF OUR REGION. HOWEVER, ADDITIONAL MOISTURE AND SHORTWAVE ENERGY
TO OUR WEST IS EXPECTED TO LEAD TO RENEWED SHOWERS, MAINLY OVER
THE POCONOS, LEHIGH VALLEY, AND NORTHERN NJ.
DUE TO THE COLD ADVECTION PATTERN TODAY, TEMPERATURES WILL NOT
RECOVER MUCH FROM NOONTIME READINGS. HIGHS SHOULD FAVOR THE UPPER
40S AND LOWER 50S.
FOR THE NOON UPDATE, ONLY MINOR CHANGES TO TEMPS AND POPS, TO
BRING THEM IN LINE WITH THE AFOREMENTIONED TRENDS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
BRISK WINDS AND TURNING COOLER WITH VARIABLE CLOUDINESS. STILL
ABOVE NORMAL TEMPS. A CHANCE OF MEASURABLE SNOW SHOWERS VCNTY THE
POCONOS. SNOW MAP POSTED. GUSTY WNW WINDS TO 30 MPH.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE SYNOPTIC SETUP IS COMPRISED OF AN UPPER-LEVEL TROUGH IN THE
EAST FRIDAY WHICH THEN AMPLIFIES SOME INTO SATURDAY. THE TROUGH
LIFTS OUT LATER SATURDAY INTO SUNDAY. ANOTHER TROUGH THEN DIGS
FROM THE GREAT LAKES TO THE NORTHEAST SUNDAY NIGHT AND MONDAY,
WITH SOME RELAXATION TUESDAY AS MORE ROBUST ENERGY EJECTS INTO THE
CENTRAL/SOUTHERN PLAINS THROUGH WEDNESDAY. THERE ARE NO
SIGNIFICANT STORMS ATTM OR ARCTIC AIR /OTHER THAN FRIDAY NIGHT/,
WITH EVEN TIMES OF WARMER AIR ARRIVING. WE USED A BLEND OF MODEL
GUIDANCE/CONTINUITY FRIDAY THROUGH SUNDAY, THEN MOSTLY BLENDED IN
THE 00Z WPC GUIDANCE WITH CONTINUITY THEREAFTER. SOME ADJUSTMENTS
WERE THEN MADE FOLLOWING ADDITIONAL COLLABORATION WITH OUR
NEIGHBORING OFFICES.
FOR FRIDAY...AN UPPER-LEVEL TROUGH AXIS WILL BE SWINGING ACROSS
THE AREA DURING THE FIRST HALF OF THE DAY. AS CAA OCCURS WITH THE
PASSAGE OF THE TROUGH AXIS, MUCH DRIER AIR ALSO ADVECTS INTO THE
REGION. THIS SHOULD LIMIT CLOUD DEVELOPMENT FOR MUCH OF THE AREA.
THE PRESSURE GRADIENT WILL BE TIGHT ACROSS THE REGION, WITH SOME
RELAXATION OCCURRING LATER IN THE DAY AND AT NIGHT AS HIGH
PRESSURE BEGINS TO EDGE CLOSER. THERE IS AROUND 30 KNOTS OF FLOW
IN THE MIXING LAYER VIA FORECAST SOUNDINGS, AND THESE SAME
SOUNDINGS ALSO INDICATE STEEP ENOUGH LOW-LEVEL LAPSE RATES. THIS
WILL RESULT IN BREEZY CONDITIONS FOR MUCH OF THE REGION, ALTHOUGH
SOME RELAXATION IN THE WINDS ARE EXPECTED LATE IN THE DAY AND AT
NIGHT AS HIGH PRESSURE STARTS TO ARRIVE.
FOR SATURDAY AND SUNDAY...A REINFORCING TROUGH SLIDES ACROSS
SATURDAY BUT IT QUICKLY SHIFTS OFFSHORE BY LATE IN THE DAY. AT THE
SURFACE, HIGH PRESSURE EXTENDS INTO OUR AREA FROM THE GULF COAST
STATES. A STRONG SYSTEM CRUISING ACROSS CANADA WILL HELP BACK THE
FLOW TO THE WEST AND SOUTHWEST THROUGH SUNDAY AS A FRONTAL
BOUNDARY REMAINS TO OUR SOUTH. THIS WILL RESULT IN CHILLY
TEMPERATURES SATURDAY, THEN WAA AHEAD OF LOW PRESSURE IN THE GREAT
LAKES WILL ALLOW FOR A NOTABLE REBOUND IN TEMPERATURES ON SUNDAY.
THE UPPER- LEVEL TROUGH DRIVING THE SURFACE LOW TO OUR NORTH WILL
BEGIN TO AMPLIFY INTO THE EAST SUNDAY NIGHT. THIS SHOULD ALSO KEEP
SUNDAY NIGHT'S TEMPERATURES MILDER.
FOR MONDAY THROUGH WEDNESDAY...A SHORT WAVE TROUGH AMPLIFIES
MONDAY INTO THE EAST. A DEEPENING STORM WILL TRACK TO OUR NORTH
WITH WAA OCCURRING AHEAD OF A COLD FRONT. THE BULK OF THE LARGE
SCALE FORCING IS USUALLY ALONG AND TO THE NORTH OF THE SURFACE LOW
TRACK, AND THEREFORE MAYBE SOME SHOWERS GET INTO THE NORTHERN HALF
OF OUR CWA DURING MONDAY ESPECIALLY AS THE COLD FRONT ARRIVES IN
THE AFTERNOON. WEAK HIGH PRESSURE THEN ARRIVES FOR TUESDAY. THE
PATTERN HOWEVER LOOKS ACTIVE WITH ANOTHER SYSTEM FORECAST TO
ALREADY BE ORGANIZING TOWARD THE OHIO VALLEY TUESDAY NIGHT INTO
WEDNESDAY, WHICH DEVELOPS ALONG A FRONT THAT IS DRAPED TO OUR
SOUTH.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TODAY...WDSPRD VFR CIGS AOA 4000 FT BY MID MORNING WITH A GUSTY
WEST SOUTHWEST WIND INCREASING TO 30 TO 38 KT DURING MIDDAY. SCT
LIGHT SHOWERS WITH BRF MVFR CONDS, MAINLY N.
TONIGHT...VFR SCT-BKN AOA 4000 FT. A GUSTY WEST TO NORTHWEST WIND
25 TO 30 KT.
OUTLOOK...
FRIDAY...VFR. NORTHWEST WINDS 15-20 KNOTS WITH GUSTS UP TO 30
KNOTS, THEN QUICKLY DIMINISHING DURING THE EVENING.
SATURDAY...VFR. WEST-NORTHWEST WINDS 10-15 KNOTS, BECOMING
SOUTHWEST.
SUNDAY...VFR. SOUTHWEST WINDS AROUND 10 KNOTS.
MONDAY...VFR OVERALL WITH PERHAPS A SHOWER AS A COLD FRONT
ARRIVES. SOUTHWEST WINDS 10-20 KNOTS, BECOMING NORTHWEST.
&&
.MARINE...
GALE WARNING THROUGH EARLY FRIDAY. A SHORT LULL IN GALES EARLY
TODAY BUT WINDS SHOULD INCREASE BACK TO GALE GUSTS BY NOON,
ESPECIALLY NEAR THE COASTS. ISO GUSTS 40-43 KT POSSIBLE LATE
TODAY.
MORE PERSISTENT GALE GUSTS OF 35-40 KT EXPECTED TONIGHT IN DECENT
COLD AIR ADVECTION.
OUTLOOK...
FRIDAY...WEST-NORTHWEST WINDS WITH CAA MAY KEEP GUSTS VERY CLOSE
TO LOW-END GALE FORCE IN THE MORNING, HOWEVER A DOWNWARD TREND IS
EXPECTED AS HIGH PRESSURE BEGINS TO EDGE CLOSER. FOR NOW, HELD OFF
ON EXTENDING THE GALE WARNING INTO THIS PERIOD.
SATURDAY AND SUNDAY...WEST WINDS ON SATURDAY WILL INCREASE AND
BECOME SOUTHWEST ON SUNDAY. HOWEVER ATTM THEY ARE ANTICIPATED TO
BE MOSTLY BELOW ADVISORY CRITERIA. THE SEAS HOWEVER SHOULD BUILD
SOME LATER SUNDAY TO NEAR 5 FEET ON THE ATLANTIC COASTAL WATERS.
SUNDAY NIGHT AND MONDAY...A SMALL CRAFT ADVISORY LOOKS TO BE
NEEDED AS SOUTHWEST WINDS INCREASE AHEAD OF A COLD FRONT AND SEAS
BUILD.
&&
.HYDROLOGY...
AREAS OF FLOODING IN PROGRESS...PLEASE SEE WARNINGS AND
STATEMENTS.
&&
.TIDES/COASTAL FLOODING...
THE LAST OF THE TIDAL FLOODING WORKED ITS WAY UP THE FAR UPPER
CHESAPEAKE AS OF LATE THIS MORNING. THUS, THE COASTAL FLOOD
ADVISORY FOR THE MARYLAND COUNTIES OF KENT AND CECIL WAS
CANCELLED AS OF NOONTIME.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...COASTAL FLOOD ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
MDZ008-012.
MARINE...GALE WARNING UNTIL 6 AM EST FRIDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...GORSE
NEAR TERM...FRANCK/IOVINO
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...DRAG/GORSE
MARINE...DRAG/GORSE
HYDROLOGY...
TIDES/COASTAL FLOODING...FRANCKHazardous weather outlook, Feb 25, 12:14 PM EST, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1214 PM EST THU FEB 25 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>024-026-027- PAZ054-055-060>062-070-071-101>106-261715- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1214 PM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. CREEKS AND RIVERS ARE RUNNING HIGH DUE TO YESTERDAY'S HEAVY RAIN, WITH SEVERAL FLOOD WARNINGS AND ADVISORIES IN EFFECT ACROSS PORTIONS OF THE REGION. SCATTERED WIND GUSTS TO NEAR 45 MPH ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>455-261715- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1214 PM EST THU FEB 25 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOME GALE FORCE NORTHWEST WIND GUSTS ARE POSSIBLE FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-261715- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1214 PM EST THU FEB 25 2016 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOME GALE FORCE NORTHWEST WIND GUSTS ARE POSSIBLE FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FRANCK
In the hours before
Local storm report, Feb 25, 10:20 AM EST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1020 AM EST THU FEB 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM MARINE TSTM WIND LEWES 38.78N 75.15W
02/24/2016 M40 MPH SUSSEX DE WEATHER FLOW
0540 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
02/24/2016 M45 MPH ANZ431 DE NOS PLATFORM
0544 PM TSTM WND GST SUSSEX COUNTY AIRPORT 38.69N 75.36W
02/24/2016 M59 MPH SUSSEX DE ASOS
0544 PM TSTM WND DMG GEORGETOWN 38.69N 75.39W
02/24/2016 SUSSEX DE 911 CALL CENTER
TREES AND WIRES DOWN...TIME BASED ON WIND GUST
OBSERVATIONS.
0615 PM TSTM WND DMG BRIDGETON 39.43N 75.23W
02/24/2016 CUMBERLAND NJ 911 CALL CENTER
TREES AND WIRES BLOWN DOWN
0620 PM TSTM WND DMG VINELAND 39.46N 75.00W
02/24/2016 CUMBERLAND NJ SOCIAL MEDIA
TREE INTO A PRESCHOOL ON STEWART STREET... WIRES DOWN
ON MAYS LANDING AND PANTHER ROAD.
0650 PM TSTM WND DMG MOUNT LAUREL 39.93N 74.89W
02/24/2016 BURLINGTON NJ UTILITY COMPANY
A FEW TREES AND WIRES DOWN THROUGHOUT COUNTY WITH POWER
OUTAGES
0742 PM TSTM WND GST 2 S ELVERSON 40.13N 75.83W
02/24/2016 M63 MPH CHESTER PA TRAINED SPOTTER
0747 PM TSTM WND GST READING REGIONAL AIRPOR 40.38N 75.97W
02/24/2016 M52 MPH BERKS PA ASOS
0815 PM NON-TSTM WND DMG WEST NORRITON 40.13N 75.38W
02/24/2016 MONTGOMERY PA FIRE DEPT/RESCUE
TREES DOWN.
0850 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
02/24/2016 M2.06 INCH MONTGOMERY PA TRAINED SPOTTER
0900 PM NON-TSTM WND DMG OLD BRIDGE 40.41N 74.37W
02/24/2016 MIDDLESEX NJ TRAINED SPOTTER
TREES AND WIRES DOWN... POWER OUTAGES
0900 PM TSTM WND GST BLACKBIRD 39.37N 75.66W
02/24/2016 M50 MPH NEW CASTLE DE DEOS
0909 PM HEAVY RAIN NEW LONDON 39.78N 75.88W
02/24/2016 M1.67 INCH CHESTER PA PUBLIC
0922 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
02/24/2016 M1.55 INCH MONTGOMERY PA TRAINED SPOTTER
FELL WITHIN THE LAST HOUR.
0930 PM TSTM WND DMG FELTON 39.01N 75.58W
02/24/2016 KENT DE 911 CALL CENTER
TREES DOWN ON WIRES. TIME ESTIMATED FROM RADAR
0930 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
02/24/2016 M40 MPH ANZ430 NJ NOS PLATFORM
0932 PM TSTM WND DMG WYNNEFIELD 39.99N 75.24W
02/24/2016 PHILADELPHIA PA BROADCAST MEDIA
LARGE TREE ONTO A HOUSE ON NORTH WANAMAKER STREET NEAR
WOODCREST AVENUE.
0934 PM TSTM WND GST PHILADELPHIA INTL AIRPO 39.89N 75.25W
02/24/2016 M47 MPH PHILADELPHIA PA ASOS
0941 PM FLOOD MERTZTOWN 40.51N 75.67W
02/24/2016 BERKS PA FIRE DEPT/RESCUE
WATER RESCUES IN PROGRESS WITH THREE FEET OF WATER ON
STATE STREET.
0945 PM TSTM WND DMG CHELTENHAM 40.06N 75.09W
02/24/2016 MONTGOMERY PA BROADCAST MEDIA
LARGE TREE TOPPLED INTO THE ROOF OF A HOME ALONG THE
8200 BLOCK OF NEW 2ND STREET.
0950 PM TSTM WND DMG PENNSAUKEN 39.96N 75.06W
02/24/2016 CAMDEN NJ 911 CALL CENTER
TREES AND WIRES DOWN...TIME ESTIMATED FROM RADAR
0950 PM TSTM WND DMG CHERRY HILL 39.93N 75.03W
02/24/2016 CAMDEN NJ 911 CALL CENTER
TREES AND WIRES DOWN...TIME ESTIMATED FROM RADAR
1010 PM TSTM WND GST EAST AMWELL TWP 40.45N 74.81W
02/24/2016 E60 MPH HUNTERDON NJ TRAINED SPOTTER
ALONG WITH PEA SIZED HAIL
1010 PM TSTM WND GST STEWARTSVILLE 40.69N 75.11W
02/24/2016 M46 MPH WARREN NJ TRAINED SPOTTER
1015 PM NON-TSTM WND GST 1 W BERKELEY TWP 39.93N 74.29W
02/24/2016 M59 MPH OCEAN NJ AWOS
1025 PM FLASH FLOOD BETHLEHEM CITY 40.63N 75.36W
02/24/2016 NORTHAMPTON PA 911 CALL CENTER
MAJOR FLOODING ON SEVERAL ROADWAYS. ROUTE 378
SOUTHBOUND IS CLOSED FROM 3RD AVENUE TO 8TH AVENUE DUE
TO STRANDED VEHICLES.
1027 PM FLASH FLOOD BUSHKILL TWP 40.79N 75.34W
02/24/2016 NORTHAMPTON PA FIRE DEPT/RESCUE
WATER QUICKLY RISING AND FLOWING OVER SEVERAL ROADWAYS.
1044 PM TSTM WND DMG MILLTOWN 40.45N 74.43W
02/24/2016 MIDDLESEX NJ SOCIAL MEDIA
POLE AND NUMEROUS TREES DOWN.
1045 PM TSTM WND GST WANTAGE 41.24N 74.55W
02/24/2016 M55 MPH SUSSEX NJ NJWXNET
1046 PM FLASH FLOOD PHILADELPHIA 39.95N 75.16W
02/24/2016 PHILADELPHIA PA TRAINED SPOTTER
FRANKFORD CREEK ROSE 5 FT TO 7.56 FT WITHIN 45 MIN
1052 PM MARINE TSTM WIND CAPE MAY 38.94N 74.90W
02/24/2016 M51 MPH CAPE MAY NJ WEATHER FLOW
1054 PM TSTM WND GST NE PHILADELPHIA AIRPORT 40.08N 75.01W
02/24/2016 M47 MPH PHILADELPHIA PA ASOS
1056 PM TSTM WND GST ATLANTIC CITY INTL AIRP 39.46N 74.58W
02/24/2016 M54 MPH ATLANTIC NJ ASOS
1100 PM MARINE TSTM WIND SEASIDE HEIGHTS 39.94N 74.08W
02/24/2016 M48 MPH OCEAN NJ WEATHER FLOW
1112 PM HEAVY RAIN FORKS TWP 40.73N 75.22W
02/24/2016 M2.51 INCH NORTHAMPTON PA TRAINED SPOTTER
1115 PM TSTM WND DMG PRINCETON 40.35N 74.66W
02/24/2016 MERCER NJ 911 CALL CENTER
WIRES AND TREES DOWN...TIME ESTIMATED FROM RADAR
1130 PM MARINE TSTM WIND SANDY HOOK NOS BUOY 40.47N 74.01W
02/24/2016 M47 MPH ANZ338 NJ NOS PLATFORM
1130 PM FLASH FLOOD REAVILLE 40.48N 74.82W
02/24/2016 HUNTERDON NJ TRAINED SPOTTER
NESHANIC CREEK ROSE ABOVE FLOOD STAGE. THE WATER LEVEL
ROSE OVER A FOOT IN ONE HOUR
1130 PM MARINE TSTM WIND SANDY HOOK 40.44N 73.99W
02/24/2016 M59 MPH MONMOUTH NJ WEATHER FLOW
1130 PM MARINE TSTM WIND 1 WSW SHIP BOTTOM 39.64N 74.21W
02/24/2016 M67 MPH ANZ451 NJ WEATHER FLOW
1135 PM TSTM WND GST MONMOUTH EXEC AIRPORT 40.19N 74.12W
02/24/2016 M50 MPH MONMOUTH NJ ASOS
1147 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
02/24/2016 M47 MPH OCEAN NJ WEATHER FLOW
1212 AM HEAVY RAIN WILLIAMS TWP 40.63N 75.23W
02/25/2016 M2.17 INCH NORTHAMPTON PA TRAINED SPOTTER
1235 AM MARINE TSTM WIND KITE ISLAND 39.79N 74.17W
02/25/2016 M50 MPH ANZ451 NJ WEATHER FLOW
0132 AM FLASH FLOOD BELLMAWR 39.87N 75.09W
02/25/2016 CAMDEN NJ EMERGENCY MNGR
SOUTH BOUND 295 CLOSED AT MILE MARKER 27 DUE TO
FLOODING
&&
EVENT NUMBER PHI1600739 PHI1600720 PHI1600700 PHI1600704 PHI1600701
PHI1600702 PHI1600705 PHI1600703 PHI1600709 PHI1600706 PHI1600721
PHI1600707 PHI1600737 PHI1600723 PHI1600722 PHI1600729 PHI1600730
PHI1600712 PHI1600724 PHI1600708 PHI1600738 PHI1600731 PHI1600732
PHI1600710 PHI1600711 PHI1600726 PHI1600713 PHI1600719 PHI1600714
PHI1600718 PHI1600715 PHI1600745 PHI1600716 PHI1600725 PHI1600743
PHI1600718 PHI1600733 PHI1600734 PHI1600735 PHI1600744 PHI1600746
PHI1600728 PHI1600740 PHI1600727 PHI1600742 PHI1600736
MEOLALocal storm report, Feb 25, 1:57 PM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 PM EST THU FEB 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM MARINE TSTM WIND LEWES 38.78N 75.15W
02/24/2016 M40 MPH SUSSEX DE WEATHER FLOW
0540 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
02/24/2016 M45 MPH ANZ431 DE NOS PLATFORM
0544 PM TSTM WND GST SUSSEX COUNTY AIRPORT 38.69N 75.36W
02/24/2016 M59 MPH SUSSEX DE ASOS
0544 PM TSTM WND DMG GEORGETOWN 38.69N 75.39W
02/24/2016 SUSSEX DE 911 CALL CENTER
TREES AND WIRES DOWN...TIME BASED ON WIND GUST
OBSERVATIONS.
0615 PM TSTM WND DMG BRIDGETON 39.43N 75.23W
02/24/2016 CUMBERLAND NJ 911 CALL CENTER
TREES AND WIRES BLOWN DOWN
0620 PM TSTM WND DMG VINELAND 39.46N 75.00W
02/24/2016 CUMBERLAND NJ SOCIAL MEDIA
TREE INTO A PRESCHOOL ON STEWART STREET... WIRES DOWN
ON MAYS LANDING AND PANTHER ROAD.
0650 PM TSTM WND DMG MOUNT LAUREL 39.93N 74.89W
02/24/2016 BURLINGTON NJ UTILITY COMPANY
A FEW TREES AND WIRES DOWN THROUGHOUT COUNTY WITH POWER
OUTAGES
0742 PM TSTM WND GST 2 S ELVERSON 40.13N 75.83W
02/24/2016 M63 MPH CHESTER PA TRAINED SPOTTER
0747 PM TSTM WND GST READING REGIONAL AIRPOR 40.38N 75.97W
02/24/2016 M52 MPH BERKS PA ASOS
0815 PM NON-TSTM WND DMG WEST NORRITON 40.13N 75.38W
02/24/2016 MONTGOMERY PA FIRE DEPT/RESCUE
TREES DOWN.
0850 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
02/24/2016 M2.06 INCH MONTGOMERY PA TRAINED SPOTTER
0900 PM NON-TSTM WND DMG OLD BRIDGE 40.41N 74.37W
02/24/2016 MIDDLESEX NJ TRAINED SPOTTER
TREES AND WIRES DOWN... POWER OUTAGES
0900 PM TSTM WND GST BLACKBIRD 39.37N 75.66W
02/24/2016 M50 MPH NEW CASTLE DE DEOS
0909 PM HEAVY RAIN NEW LONDON 39.78N 75.88W
02/24/2016 M1.67 INCH CHESTER PA PUBLIC
0922 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
02/24/2016 M1.55 INCH MONTGOMERY PA TRAINED SPOTTER
FELL WITHIN THE LAST HOUR.
0930 PM TSTM WND DMG FELTON 39.01N 75.58W
02/24/2016 KENT DE 911 CALL CENTER
TREES DOWN ON WIRES. TIME ESTIMATED FROM RADAR
0930 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
02/24/2016 M40 MPH ANZ430 NJ NOS PLATFORM
0932 PM TSTM WND DMG WYNNEFIELD 39.99N 75.24W
02/24/2016 PHILADELPHIA PA BROADCAST MEDIA
LARGE TREE ONTO A HOUSE ON NORTH WANAMAKER STREET NEAR
WOODCREST AVENUE.
0934 PM TSTM WND GST PHILADELPHIA INTL AIRPO 39.89N 75.25W
02/24/2016 M47 MPH PHILADELPHIA PA ASOS
0941 PM FLOOD MERTZTOWN 40.51N 75.67W
02/24/2016 BERKS PA FIRE DEPT/RESCUE
WATER RESCUES IN PROGRESS WITH THREE FEET OF WATER ON
STATE STREET.
0945 PM TSTM WND DMG CHELTENHAM 40.06N 75.09W
02/24/2016 MONTGOMERY PA BROADCAST MEDIA
LARGE TREE TOPPLED INTO THE ROOF OF A HOME ALONG THE
8200 BLOCK OF NEW 2ND STREET.
0950 PM TSTM WND DMG PENNSAUKEN 39.96N 75.06W
02/24/2016 CAMDEN NJ 911 CALL CENTER
TREES AND WIRES DOWN...TIME ESTIMATED FROM RADAR
0950 PM TSTM WND DMG CHERRY HILL 39.93N 75.03W
02/24/2016 CAMDEN NJ 911 CALL CENTER
TREES AND WIRES DOWN...TIME ESTIMATED FROM RADAR
1010 PM TSTM WND GST EAST AMWELL TWP 40.45N 74.81W
02/24/2016 E60 MPH HUNTERDON NJ TRAINED SPOTTER
ALONG WITH PEA SIZED HAIL
1010 PM TSTM WND GST STEWARTSVILLE 40.69N 75.11W
02/24/2016 M46 MPH WARREN NJ TRAINED SPOTTER
1015 PM NON-TSTM WND GST 1 W BERKELEY TWP 39.93N 74.29W
02/24/2016 M59 MPH OCEAN NJ AWOS
1025 PM FLASH FLOOD BETHLEHEM CITY 40.63N 75.36W
02/24/2016 NORTHAMPTON PA 911 CALL CENTER
MAJOR FLOODING ON SEVERAL ROADWAYS. ROUTE 378
SOUTHBOUND IS CLOSED FROM 3RD AVENUE TO 8TH AVENUE DUE
TO STRANDED VEHICLES.
1027 PM FLASH FLOOD BUSHKILL TWP 40.79N 75.34W
02/24/2016 NORTHAMPTON PA FIRE DEPT/RESCUE
WATER QUICKLY RISING AND FLOWING OVER SEVERAL ROADWAYS.
1044 PM TSTM WND DMG MILLTOWN 40.45N 74.43W
02/24/2016 MIDDLESEX NJ SOCIAL MEDIA
POLE AND NUMEROUS TREES DOWN.
1045 PM TSTM WND GST WANTAGE 41.24N 74.55W
02/24/2016 M55 MPH SUSSEX NJ NJWXNET
1046 PM FLASH FLOOD PHILADELPHIA 39.95N 75.16W
02/24/2016 PHILADELPHIA PA TRAINED SPOTTER
FRANKFORD CREEK ROSE 5 FT TO 7.56 FT WITHIN 45 MIN
1052 PM MARINE TSTM WIND CAPE MAY 38.94N 74.90W
02/24/2016 M51 MPH CAPE MAY NJ WEATHER FLOW
1054 PM TSTM WND GST NE PHILADELPHIA AIRPORT 40.08N 75.01W
02/24/2016 M47 MPH PHILADELPHIA PA ASOS
1056 PM TSTM WND GST ATLANTIC CITY INTL AIRP 39.46N 74.58W
02/24/2016 M54 MPH ATLANTIC NJ ASOS
1100 PM MARINE TSTM WIND SEASIDE HEIGHTS 39.94N 74.08W
02/24/2016 M48 MPH OCEAN NJ WEATHER FLOW
1112 PM HEAVY RAIN FORKS TWP 40.73N 75.22W
02/24/2016 M2.51 INCH NORTHAMPTON PA TRAINED SPOTTER
1115 PM TSTM WND DMG PRINCETON 40.35N 74.66W
02/24/2016 MERCER NJ 911 CALL CENTER
WIRES AND TREES DOWN...TIME ESTIMATED FROM RADAR
1129 PM TSTM WND DMG ASBURY PARK 40.22N 74.01W
02/24/2016 MONMOUTH NJ BROADCAST MEDIA
WIND DAMAGE TO MULTIPLE TRANSFORMERS IN ASBURY PARK
1130 PM MARINE TSTM WIND SANDY HOOK NOS BUOY 40.47N 74.01W
02/24/2016 M47 MPH ANZ338 NJ NOS PLATFORM
1130 PM FLASH FLOOD REAVILLE 40.48N 74.82W
02/24/2016 HUNTERDON NJ TRAINED SPOTTER
NESHANIC CREEK ROSE ABOVE FLOOD STAGE. THE WATER LEVEL
ROSE OVER A FOOT IN ONE HOUR
1130 PM MARINE TSTM WIND SANDY HOOK 40.44N 73.99W
02/24/2016 M59 MPH MONMOUTH NJ WEATHER FLOW
1130 PM MARINE TSTM WIND 1 WSW SHIP BOTTOM 39.64N 74.21W
02/24/2016 M67 MPH ANZ451 NJ WEATHER FLOW
1135 PM TSTM WND GST MONMOUTH EXEC AIRPORT 40.19N 74.12W
02/24/2016 M50 MPH MONMOUTH NJ ASOS
1147 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
02/24/2016 M47 MPH OCEAN NJ WEATHER FLOW
1212 AM HEAVY RAIN WILLIAMS TWP 40.63N 75.23W
02/25/2016 M2.17 INCH NORTHAMPTON PA TRAINED SPOTTER
1235 AM MARINE TSTM WIND KITE ISLAND 39.79N 74.17W
02/25/2016 M50 MPH ANZ451 NJ WEATHER FLOW
0132 AM FLASH FLOOD BELLMAWR 39.87N 75.09W
02/25/2016 CAMDEN NJ EMERGENCY MNGR
SOUTH BOUND 295 CLOSED AT MILE MARKER 27 DUE TO
FLOODING
&&
EVENT NUMBER PHI1600739 PHI1600720 PHI1600700 PHI1600704 PHI1600701
PHI1600702 PHI1600705 PHI1600703 PHI1600709 PHI1600706 PHI1600721
PHI1600707 PHI1600737 PHI1600723 PHI1600722 PHI1600729 PHI1600730
PHI1600712 PHI1600724 PHI1600708 PHI1600738 PHI1600731 PHI1600732
PHI1600710 PHI1600711 PHI1600726 PHI1600713 PHI1600719 PHI1600714
PHI1600718 PHI1600715 PHI1600745 PHI1600716 PHI1600725 PHI1600743
PHI1600718 PHI1600733 PHI1600747 PHI1600734 PHI1600735 PHI1600744
PHI1600746 PHI1600728 PHI1600740 PHI1600727 PHI1600742 PHI1600736
MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:10 PM EST | Flash Flood Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 3 hr |
| Feb 24, 8:42 PM EST | Areal Flood Advisory | PHI | Hunterdon, Mercer, Morris, Sussex, Warren | 4 hr |
| Feb 24, 8:47 PM EST | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 43 min |
| Feb 24, 8:48 PM EST | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 4 hr |
| Feb 24, 9:02 PM EST | Special Marine Warning | PHI | 58 min | |
| Feb 24, 9:18 PM EST | Areal Flood Advisory | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 4 more | 4 hr |
| Feb 24, 9:24 PM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more | 4 hr |
| Feb 24, 9:40 PM EST | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 35 min |
| Feb 24, 9:55 PM EST | Flash Flood Warning | PHI | Warren | 4 hr |
| Feb 24, 10:05 PM EST | Flash Flood Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 4 hr |
| Feb 24, 10:06 PM EST | Special Weather Statement | PHI | Sussex | 39 min |
| Feb 24, 10:19 PM EST | Special Marine Warning | PHI | 56 min | |
| Feb 24, 10:26 PM EST | Special Weather Statement | PHI | Sussex | 34 min |
| Feb 24, 10:32 PM EST | Flash Flood Warning | PHI | Burlington, Hunterdon, Mercer, Middlesex, Morris, Somerset and 1 more | 4 hr |
| Feb 24, 10:36 PM EST | Special Weather Statement | PHI | Atlantic, Ocean | 39 min |
| Feb 24, 10:49 PM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 4 hr |
| Feb 24, 10:51 PM EST | Special Weather Statement | PHI | Mercer, Middlesex, Morris, Somerset | 54 min |
| Feb 24, 11:03 PM EST | Severe Thunderstorm Warning | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 1 more | 42 min |
| Feb 24, 11:11 PM EST | Special Weather Statement | PHI | Monmouth, Ocean | 64 min |
| Feb 24, 11:22 PM EST | Special Marine Warning | PHI | 53 min | |
| Feb 24, 11:25 PM EST | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 15 min |
| Feb 25, 12:04 AM EST | Special Weather Statement | PHI | Atlantic, Monmouth, Ocean | 56 min |
| Feb 25, 1:55 AM EST | Areal Flood Warning | PHI | Warren | 6 hr |
| Feb 25, 2:04 AM EST | Areal Flood Warning | PHI | Burlington, Camden, Gloucester | 4 hr |
| Feb 25, 2:22 AM EST | Areal Flood Warning | PHI | Burlington, Hunterdon, Mercer, Middlesex, Morris, Somerset and 1 more | 8 hr |
| Feb 25, 2:26 AM EST | River Flood Warning | PHI | Somerset | 33 hr |
| Feb 25, 2:31 AM EST | River Flood Warning | PHI | Morris, Passaic | 31 hr |
| Feb 25, 7:51 AM EST | Areal Flood Warning | PHI | Warren | 6 hr |
| Feb 25, 10:02 AM EST | River Flood Warning | PHI | Morris | 25 hr |
| Feb 25, 10:13 AM EST | Areal Flood Warning | PHI | Somerset | 6 hr |
| Feb 25, 12:37 PM EST | Areal Flood Warning | PHI | Sussex, Warren | 8 hr |
Nearby
Areal Flood Warnings in New Jersey, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.